Presentación | Participantes | Bibliografía (DML-E) | Bibliografía adicional | Enlaces de interés | Otros proyectos DML | Ayuda  
INICIO | 24 de mayo de 2024
  

Special values of Hilbert modular functions.

Título inglés Special values of Hilbert modular functions.
Título español Valores especiales de funciones modulares de Hilbert.
Autor/es Karel, Martin L.
Organización Dep. Math. Sci. Camden Coll. Arts Sci. Rutgers Univ., Camden (New Jersey), Estados Unidos
Revista 0213-2230
Publicación 1986, 2 (4): 367-380, 11 Ref.
Tipo de documento articulo
Idioma Inglés
Resumen inglés Recently, Baily has established new foundation for complex multiplication in the context of Hilbert modular functions; see [1]-[4]. However, in his treatment there is a restriction on the class of CM-points treated. Namely, the order of complex multiplications associated to the point must be the maximal order in its quotient field. The purpose of this paper is two-fold: (1) to remove the restriction just mentioned; (2) to recover a result of Tate on the conjugates of CM-points by arbitrary Galois automorphisms of Q' (the algebraic closure of Q). This is done without the use of moduli.
Clasificación UNESCO 120502
Palabras clave español Funciones modulares ; Cuerpos
Código MathReviews MR0913693
Código Z-Math Zbl 0636.10025
Icono pdf Acceso al artículo completo
Equipo DML-E
Instituto de Ciencias Matemáticas (ICMAT - CSIC)
rmm()icmat.es